# SDR AALA20110310TUL01

- Difficulty date: March 10, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ANGLE CORRODED STATION 665 TO 755 RIGHT PASSENGER/SERVICE RIGHT NUMBER 2 DOOR THRESHOLD AREA.  REPLACED ANGLE IAW SRM 51-10-02-0G.
